Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Discontinuous semilinear differential equations and multiple valued maps


Author: Jeffrey Rauch
Journal: Proc. Amer. Math. Soc. 64 (1977), 277-282
MSC: Primary 35G30
DOI: https://doi.org/10.1090/S0002-9939-1977-0442453-6
MathSciNet review: 0442453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To treat boundary value problems with nonlinearity of the form $ g(u)$ where $ g \in L_\infty ^{{\text{loc}}}({\mathbf{R}})$ one must extend g to be multiple valued. Once this is done weak solutions are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G30

Retrieve articles in all journals with MSC: 35G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442453-6
Article copyright: © Copyright 1977 American Mathematical Society